Jump to content

Recommended Posts

I have been on Zoloft since 2001 and recently two months ago I stopped taking it cold turkey. Ever since then I have been suffering from loss of appetite? Has anyone else experienced that? I am never hungry anymore and I have lost about 6 pounds since.

Also, I have experience the worst acne in my life. Break out pimples all over my forehead and chin.

I was recently at the doctors because I was having breast pain for an entire month. She told me that it was because of the withdraw from the Zoloft that essentially my body was going through puberty again?

I was wondering if anyone else had a hormonal imbalance after quiting Zoloft? Or is it just me? Thank you!

Edited by scallywag
added tag for generic

Zoloft 2001-2016 quit cold Turkey

Link to comment
  • Moderator Emeritus

Fenar -- Welcome to Surviving Antidepressants (SA)
 
What you're going through is definitely withdrawal.  Endocrine hormones are interconnected with the CNS (central nervous system) so it's not uncommon for symptoms like yours to occur. You'll see your symptoms listed in our discussion about it:

What is withdrawal syndrome
 

You're very fortunate that your doctor at least acknowledges that symptoms occur after discontinuing an SSRI like Zoloft. Many doctors don't.

 

Please browse our Symptoms and self-care forum. I know there are topics about how tapering and withdrawal affect women's monthly cycles; I can't recall anything specific about breast tenderness or pain. 

 

PMS and hormonal cycles

 

Weight and Appetite Changes

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment
  • 2 weeks later...

I have been on Zoloft since 2001 and recently two months ago I stopped taking it cold turkey. Ever since then I have been suffering from loss of appetite? Has anyone else experienced that? I am never hungry anymore and I have lost about 6 pounds since.

 

Also, I have experience the worst acne in my life. Break out pimples all over my forehead and chin.

 

I was recently at the doctors because I was having breast pain for an entire month. She told me that it was because of the withdraw from the Zoloft that essentially my body was going through puberty again?

 

I was wondering if anyone else had a hormonal imbalance after quiting Zoloft? Or is it just me? Thank you!

This is normal after a year or so of use , for your skin ask your Dr for something called Dalicin, it may also be marketed under the name staticin. Order it in the Bingo Dabber applicator and it will clear up overnight. Also in the extremely red irritated boil like spots of acne, apply Pramox and alternate between the two in the morning and or at night and this will clear up these symptoms almost immediately.whats happening is your body is spitting out the traces of Zoloft left in you skin and muscle tissue. And don't be stingy with it , apply it heavily before bed and make sure its rubbed in or covered with a bandaid till morning, You will see immediate results. Your body is just cleaning out its garbage is all. however the boils and acne sometimes hurt so bad you acnt even lean against something with a white shirt on cuz they break open letting out the unused drugs in your system or in my case, depleted uranium

Link to comment
  • Administrator

JDLawson, are you going off psychiatric drugs? Please start an Introductions topic of your own.

 

Psychiatric drugs disrupt hormone balance and going off them also disrupts hormone balance. This is probably the source of Fenar's skin condition.

 

The body does not "spit out" psychiatric drugs through the skin. They are metabolized in the liver, kidneys, etc.

 

Fenar does not suffer from uranium poisoning.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy